Alert archive / Ohio / Freeze Warnings in 2016

Freeze Warning 1, NWS Cleveland, OH

May 15, 20168 counties in Ohio

NWS Cleveland, OH issued this freeze warning at May 15, 2016, 4:08 PM EDT for 8 counties in Ohio. It took effect at May 16, 2016, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2016, 4:08 PM EDT (20:08 UTC)
In effect from
May 16, 2016, 2:00 AM EDT
Expired
May 16, 2016, 8:36 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WWUS71 KCLE 152008
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT SUN MAY 15 2016

OHZ029>032-036>038-047-160415-
/O.UPG.KCLE.FR.Y.0001.160516T0600Z-160516T1300Z/
/O.NEW.KCLE.FZ.W.0001.160516T0600Z-160516T1300Z/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
408 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS TONIGHT WILL DROP TO AROUND FREEZING WITH
  CLEARING AND LIGHT WINDS.

* IMPACTS....TENDER VEGETATION AND FLOWERING PLANTS MAY BE DAMAGED
  OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
POTTED PLANTS OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

OHZ007-160415-
/O.EXA.KCLE.FR.Y.0001.160516T0600Z-160516T1300Z/
OTTAWA-
INCLUDING THE CITY OF...PORT CLINTON
408 PM EDT SUN MAY 15 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. 

* TEMPERATURE...LOWS TONIGHT WILL DROP INTO A 33 TO 36 DEGREE
  RANGE...MOSTLY FOR THE WESTERN PORTION OF THE COUNTY.

* IMPACTS...AREAS OF FROST MAY OCCUR WHERE WINDS GET LIGHT AND 
  CLOUDS BREAK UP THE MOST. EVEN THOUGH THE TEMPERATURE MAY NOT 
  GET DOWN TO 32 DEGREES...MANY TENDER PLANTS JUST PUT OUTSIDE 
  MAY STILL SUFFER SOME DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

OHZ003-006-008>011-013-014-017>023-027-028-033-PAZ002-003-160415-
/O.CON.KCLE.FR.Y.0001.160516T0600Z-160516T1300Z/
LUCAS-WOOD-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-MAHONING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...BUCYRUS...YOUNGSTOWN...EDINBORO...MEADVILLE
408 PM EDT SUN MAY 15 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURE...LOWS TONIGHT WILL DROP INTO A 33 TO 36 DEGREE 
  RANGE FOR MUCH OF THE AREA. 

* IMPACTS...AREAS OF FROST MAY OCCUR WHERE WINDS GET LIGHT AND 
  CLOUDS BREAK UP THE MOST. EVEN THOUGH THE TEMPERATURE MAY NOT 
  GET DOWN TO 32 DEGREES...MANY TENDER PLANTS JUST PUT OUTSIDE 
  MAY STILL SUFFER SOME DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
3 follow-up statements
248 
WWUS71 KCLE 160112
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT SUN MAY 15 2016


OHZ029>032-036>038-047-160915-
/O.CON.KCLE.FZ.W.0001.160516T0600Z-160516T1300Z/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
912 PM EDT SUN MAY 15 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURE...LOWS TONIGHT WILL DROP TO AROUND FREEZING WITH 
  CLEARING AND LIGHT WINDS.

* IMPACTS....TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
POTTED PLANTS OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

OHZ003-006>011-013-014-017>023-027-028-033-PAZ002-003-160915-
/O.CON.KCLE.FR.Y.0001.160516T0600Z-160516T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-MAHONING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...BUCYRUS...YOUNGSTOWN...EDINBORO...MEADVILLE
912 PM EDT SUN MAY 15 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURE...LOWS TONIGHT WILL DROP INTO A 33 TO 36 DEGREE 
  RANGE FOR MUCH OF THE AREA.

* IMPACTS...AREAS OF FROST WILL OCCUR WHERE WINDS ARE LIGHT.
  SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
926 
WWUS71 KCLE 160721
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
321 AM EDT MON MAY 16 2016


OHZ029>032-036>038-047-161300-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-160516T1300Z/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
321 AM EDT MON MAY 16 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...LOWS THIS MORNING WILL DROP TO AROUND FREEZING
  UNDER CLEAR SKIES AND LIGHT WINDS.

* IMPACTS....TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE.

&&

$$

OHZ003-006>011-013-014-017>023-027-028-033-PAZ002-003-161300-
/O.CON.KCLE.FR.Y.0001.000000T0000Z-160516T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-MAHONING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...BUCYRUS...YOUNGSTOWN...EDINBORO...MEADVILLE
321 AM EDT MON MAY 16 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...LOWS TONIGHT WILL DROP INTO MID 30S THIS MORNING.

* IMPACTS...AREAS OF FROST WILL OCCUR WHERE WINDS ARE LIGHT. 
  SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE.

&&

$$
185 
WWUS71 KCLE 161236
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
836 AM EDT MON MAY 16 2016


OHZ029>032-036>038-047-161345-
/O.CAN.KCLE.FZ.W.0001.000000T0000Z-160516T1300Z/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
836 AM EDT MON MAY 16 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES ARE RISING AWAY FROM THE FREEZING POINT ENDING THE
FREEZING THREAT.

$$

OHZ003-006>011-013-014-017>023-027-028-033-PAZ002-003-161345-
/O.CAN.KCLE.FR.Y.0001.000000T0000Z-160516T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-MAHONING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...BUCYRUS...YOUNGSTOWN...EDINBORO...MEADVILLE
836 AM EDT MON MAY 16 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES ARE RISING...ENDING THE THREAT FOR FROST.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at May 15, 1:42 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 15, 1:42 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
142 PM EDT SUN MAY 15 2016

.SYNOPSIS...
A lobe of the polar vortex over the northern part of the lakes will
slowly lift northeast into the middle of the week. High pressure
will move up the ohio valley tonight and monday then a cold front
will drop southeast across the area early tuesday. Another high will
spread east across the region wednesday into friday then another
upper low will shift east over the area for next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
The heavier rain/snow showers are coming to an end across NW PA.
Behind this batch of showers coverage will be more scattered
through the afternoon and evening in the northeast. Except for
the far southwestern portion of the forecast area all areas will
have at least a slight chance for additional showers this
afternoon. The southwest will continue to see fewer clouds than
the northeast...though breaks in the clouds are still possible
along the eastern lakeshore counties as well...especially later
in the afternoon. Areas of frost still expected overnight...inland
especially...with a decreasing east to southeast wind and partial
clearing.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
As conditions continue to become less favorable...the lake effect
shra should continue to taper off thru about midnight tonight. The
question still remains as to how much of the cwa could see frost as
there is uncertainty in how much of the cloud cover recedes to the
ne and how light winds will be. The high stays far enough to the
south for winds to stay up enough near the lakeshore so that the
boundary layer stays mixed and temps will likely stay above 35 so
don't think there will be any frost there. The rest of the area
should have a decent chance for winds to be light enough for at
least areas of frost with lows of 33 to 36. NW PA is more in
doubt as the models indicate that more clouds may hang on there.
However...the coldest part of the airmass will be over nw pa
tonight so will err on the side of caution and include inland erie
and crawford counties in a frost advisory that will run from about
2 am to 9 am.

Warm advection will be occurring monday so high temps will rocket
all the way up into a range from the mid 50s ne to the lower 60s in
the west...still close to 10 degrees below normal. The day should
stay dry even though clouds will be increasing.

To make sure temps don't moderate much further thru wed...there will
be one more s/w rotating SE into the area around the main lobe of
the polar vortex. This will force another cold front to drop se
across the area tue but moisture with this front is limited so we
may only see sct shra for tue. The upper s/w will be so slow
moving that its presence will provide forcing that will probably
keep a threat for sct shra going well into wed.

The added clouds with the front and upper low will keep temps on tue
similar to monday then with winds out of the north on wed highs will
again stay below normal...especially near Lake Erie where its
chilly presence will be felt.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Not many changes to the long term this morning as temps make the
slow climb back to normal by the end of the period.  High pressure
will dominate Thursday and Friday and result in dry weather.  The
next system will begin to creep toward the area for the start of the
weekend.  Both the 00z GFS and ECMWF show a low moving up the TN
Valley with an inverted trough sweeping across the area.  This will
bring showers back to the area by Saturday morning.  Best chances on
Saturday will be in the south.  Already have chance pops mentioned
and that seems reasonable.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Ceilings have come up a little with the warming of the day but
winds have become a bit gusty in the cold, northwest flow. A
scattering of showers remain, especially across northeast OH and
northwest PA, most numerous in the snowbelt. The showers will be
short lived at any location this afternoon and taper off late this
afternoon and early this evening as surface high pressure builds
in from the west. Skies will clear from west to east tonight.
Frost is possible in the early morning hours Monday. VFR Monday
with increasing high clouds and winds backing to southwest.

Outlook...Non-VFR possible Tuesday with the next cold front.

&&

.MARINE...
A very cold airmass will linger over the region today keeping the
weather on the lake unsettled.  A stiff west to northwest flow will
continue into tonight.  Winds should eventually begin to diminish on
Monday morning but have extended the small craft a couple of hours
to allow waves to subside.  West to southwest flow will then
continue till a cold front sags south across Lake Erie on Tuesday.
The flow will become northerly behind the front and then continue
through Wednesday as high pressure builds in from the north.  By
Thursday the flow will be overhead with light flow.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from 2 AM to 9 AM EDT Monday for OHZ003-006-
     008>011-013-014-017>023-027>033-036>038-047.
PA...Frost Advisory from 2 AM to 9 AM EDT Monday for PAZ002-003.
MARINE...Small Craft Advisory until 10 AM EDT Monday for LEZ142>149.

&&

SYNOPSIS...Adams
NEAR TERM...Mayers
SHORT TERM...Adams
LONG TERM...Kubina
AVIATION...Kosarik
MARINE...Kubina
Hazardous weather outlook, May 15, 4:04 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT SUN MAY 15 2016

OHZ003-006-008>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
160815-
LUCAS-WOOD-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-
404 AM EDT SUN MAY 15 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ007-012-089-PAZ001-160815-
OTTAWA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
404 AM EDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO...NORTHWEST
OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-160815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 AM EDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 15, 3:05 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     WATER SPOUT      3 NW CLEVELAND          41.51N 81.73W
05/15/2016                   LEZ146             OH   AMATEUR RADIO

            SMALL BRIEF WATERSPOUT JUST OFFSHORE LATE THIS MORNING.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:33 AM EDTFrost AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 21 more29 hr

Nearby

Freeze Warnings in Ohio, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.